MathSciNet Relay Station
MathSciNet bibliographic data
MR321886 10G05 (10H30)
Wolke, Dieter Über eine Ungleichung von A. I. Vinogradov. (German) Arch. Math. (Basel) 23 (1972), 625–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement